# SDR IPXA11M69857

- Difficulty date: October 20, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOWER AFT CARGO FIRE LEVEL 3 MESSAGE CAME ON AT FL36000.  AFT CARGO FIRE BO BOTTLE WAS DISCHARGED AND AFTER LANDING, EMERGENCY CHUTE WAS USED.  ALL 3 ENGINES FIRE BOTTLES WERE DISCHARGED FOLLOWING THE EMERGENCY LANDING - DIVERTED.  REPLACED AS PRECAUTION,  COALESCER BAGS PER AMM 21-54-05-2. OPS CHECK NORMAL.
